# SDR SWAA2022040683832

- Difficulty date: March 14, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737*
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB #8 ON PANEL 321A DORSAL FIN 2022-129776 / [01] REPLACED RIB #8 AND FASTENERS LOCATED ON PANEL 321A DORSAL FIN IAW B737-700 SRM 51-40-02 AND DWG 174A1008 SHEET 2 REV. C. PART NUMBER USED: 174A1108-2 P.O:2022-128747. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
